Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

Experiencing excessive urination. No pain or burning sensation. Not on any medication. Thoughts?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I have been experiencing excessive urination on and off for a few weeks. It does not happen every day bit when it does, I will go numerous times in a small timeframe. There is no pain, burning, and I am going a lot (not just emptying my bladder a little), there is no leakage. I am not taking any medications, not pregnant, my drinking habits have not changed (no excessive caffeine), and this is not occurring at night but t is worse in the morning.
Posted Wed, 8 May 2013 in Urinary and Bladder Problems
Answered by Dr. Akhilesh Dubey 2 hours later

Thanks for sharing your concern,

You are having excessive urination (polyuria) And you do not have any urinary symptoms like burning or pain. Based on these details provided, the following are my comments:

1. We need to think possible causes out of them. Diabetes comes to my find first. You can get your blood sugar checked in the fasting and post prandial (2 hours after food) to exclude diabetes.

2. A complete blood count to know your Haemoglobin level is also essential, as anaemia is also possible cause

3. Even though no symptoms, urine analysis will help to be sure there is nothing, or may indicate kidney involvement.

4. Measure your intake. If your intake is more (Polydipsia) then you get more output

5. In some condition ability of kidney to concentrate urine is diminished. Diabetes insipidus is one such condition and it can be excluded if all the above conditions are ruled out.

Hope this information is helpful to you. If you have any further query please feel free to ask, I will be happy to help you.

With best of Regards.
Dr. Akhilesh Dubey M.D.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor